Advil-Multi-Symptom-Cold-and-Flu-Medicine-Fever-Reducer-Coated-Tablets-20-Count-1
Advil Multi-Symptom Cold and Flu Medicine Fever Reducer Coated Tablets 20 Count
£19.99 Original price was: £19.99.£15.99Current price is: £15.99. Add to basket
Sale!

Advil Multi-Symptom Cold and Flu Medicine Fever Reducer Coated Tablets 20 Count

Original price was: £19.99.Current price is: £15.99.

-20%
  • One bottle of 20 coated tablets of Advil Multi Symptom Cold and Flu Medicine with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate
  • Ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets that act as powerful cold and flu remedies for multi-symptom relief
  • Provides nasal congestion, sneezing, sinus pressure, head and body ache, runny nose and fever relief
  • Cold medicine for adults available in easy-to-take coated tablet form – the perfect addition to your college dorm room essentials
  • For use by people 12 years of age and older
  • Take one tablet every four hours while symptoms persist
  • HSA and FSA eligible product
  • Purchase this product now and earn 16 Points!

    FREE UK Delivery on all orders

    • 14 days easy returns
    • Order today before 2.30pm for same day dispatch
    Guaranteed Safe Checkout

    Description

    Advil Multi Symptom Cold and Flu Medicine is uniquely formulated with three active ingredients to relieve your toughest cold and flu symptoms so you can power through your day. Combining a pain reliever and fever reducer with a nasal decongestant and an antihistamine, this cold and flu medicine for adults helps you temporarily tackle symptoms associated with influenza and the common cold. It also includes runny nose medicine and sinus pressure medications to reduce swelling of the nasal passages and restore freer breathing through your nose with a single dose. These powerful over-the-counter ibuprofen cold and flu tablets provide effective body aches and headache relief, with phenylephrine HCL for nasal congestion relief, and chlorpheniramine maleate for sneezing, runny nose and sinus pressure relief. Available in easy-to-take coated tablets, Advil Multi Symptom Cold and Flu helps you stay active when symptoms strike. Cancel your cold, not your plans, by taking one tablet every four hours. Get ready to head back to college with confidence and stock up ensuring you’re ready for anything the academic year throws your way. Experience the power of Advil, now for cold and flu.

    We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here, and we have not verified it. 

    Delivery & Returns

    Please see below our Delivery Information. If you have any questions please contact us.

    Undeliverable Countries

    Unfortunately, we are unable to ship our products to the following countries due to border restrictions: Spain, Greece, Italy, Portugal, Germany, Sweden and Austria. Please note that all items will be packed in discrete packaging.

    Free Mainland UK Delivery (4-7 Working Days)

    Our standard delivery service is between 4-7 working days. This applies to Mainland UK only. Although the vast majority of shipments take 4-7 working days from the USA to the UK, the postal service does occasionally have delays in which the shipments can take up to 2 weeks for delivery. Please contact us at [email protected] and we will track down any package which are beyond the normal delivery times.

    International Delivery (7-12 Working Days)

    Our International delivery service is between 7–12 working days. Although the vast majority of shipments take 7-12 working days to most International Countries, the postal service does occasionally have delays in which the shipments can take up to 2 weeks for delivery. Please contact us at [email protected] and we will track down any package which are beyond the normal delivery times.

    Additional information

    Weight 2.24 oz